This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
mad that I have to give up vikes, mad that I have let it become a problem..... I am tapering, and the withdrawl (withdrawal), the physical ones, are nothing yet compared to the CRAVINGS.........when do THEY stop?????
i miss the feeling, I am anxious about living my day to day life without them...... terrified!!!
The cravings don't really stop until you want them too.
Sometimes people quit something because of health reasons, sometimes they do it for family, sometimes they do it because of the law, sometimes they do it because they are afraid of what it is making them become....................it's only when you are quitting because you want to that the cravings go away.
There is good news though, you have started to go down, you are starting on a path that leads to a happier life. It's not easy, it's not as fun, but it's worth it in the end. I am cutting down more and more to find out what I need only for pain, and my brace will be here by wensday or thrusday, I will cut down more, then by the end of 30 days, I dont' think there will be reason to take them anymore, and I will be on that path too. Then it's time to quit smoking.
You can make it, and you will have support here. Not being mean, or trying to discourage you, just being honest.
Hey Happy pill, your name says it all!!! I always find an excuse to take a pill. For example, going to meet people not really comfortable with, well let me take a "happy pill" and i will be a chatter box the entire time. I am mad, sad, you name it the excuses are endless. These dam pills control everything. It's time for you to be normal and live life without these demons.Day to day life with come with time and patience, you are on the right path keep up the good work....
You're experiencing what I have read many here experience when tapering. That it comes to a point where it's just not working anymore because you're going through withdrawal already so what's the point? And that is usually the time to just jump off and get moving into that next phase.
It will be hard physically for a few days, maybe a week or 10 days. Then the mental withdrawal will kick in and there are a lot of ways to deal with that when you get there.
You CAN do this - and if you need to stay mad while doing it - so what? It will eventually be a distant memory (the anger I mean) and SO SO worth it in the end. Good luck to you. :)
because I know i am damaging my body, my husband wants me to, and my doctor is tapering me. AND the dose i was on , instead of giving me energy, was giving me extreme fatigue. so i have been battling this take them/not take them for a year now.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.